# SDR DALA2017072305662

- Difficulty date: July 14, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,133 hours, 29,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND A DENT AND GOUGES 28 INCHES AFT OF WATER SERVICE PANEL ON ACFT LEFT.  REPAIRED IAW ER/A  560289-14.
